IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Periodic transformations on the product of two spheres


Author: J. C. Su
Journal: Trans. Amer. Math. Soc. 112 (1964), 369-380
MSC: Primary 55.36
DOI: https://doi.org/10.1090/S0002-9947-1964-0163309-8
MathSciNet review: 0163309
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.36

Retrieve articles in all journals with MSC: 55.36


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0163309-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society